Sign up ×
Mathematics Stack Exchange is a question and answer site for people studying math at any level and professionals in related fields. It's 100% free, no registration required.

With reference to Property of Dirac delta function in $\mathbb{R}^n$, is there a similar formula for $\langle g^*\delta', f \rangle$ (or even $\langle g^*\delta^{(n)}, f \rangle$)? By similar I mean a representation by an integral over $g^{-1}(0)$.

share|cite|improve this question
I found Wagner's paper in Appl. Anal. 89 (2010), no. 8, 1183–1199. Maybe I should read that first. – kal Dec 6 '12 at 13:22

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Browse other questions tagged or ask your own question.